# SDR DALA2023102608825

- Difficulty date: October 26, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 85,888 hours, 21,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 CORROSION ON FLOOR STRINGER SUPPORT STA=1480 RBL 7.55 AND RBL 16.10 . STA=1498 LBL 2.90RH, LBL 7.55 AND RBL 7.55 ,RBL 10.45 . STA=1510 LBL 2.90 ,RBL 2.90 RBL 7.55(PREVIOUS REPAIR) , RBL 10.45(PREVIOUS REPAIR) C2. CORRECTIVE ACTION: SUMMARY OF NRC 00141 ON FLOOR STRINGER SUPPORT STA=1510 RBL 2.90, LBL2.90 WERE REPAIRED PER B757-200, SRM, PREVIOUS REPAIR ON RBL 7.55, RBL10.45 WERE REPLACED PER B757-200, SRM. SUPPORTS STA=1498 LBL 2.90RH, LBL 7.55 AND RBL 7.55 , RBL 10.45 WERE CLEANED PER DAL PS.900-1-2-1 NO. 01 PAR 4.C.(3), RE-INSPECTIONED PER B757-200 SRM AND NO DAMAGE WERE FOUND. SUPPORTS STA=1480 RBL7.55,RBL16.10 MUST BE REPLACED WITH NRC 00186.
